Wilder Mckay correspondences

Takehiko Yasuda

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

A conjectural generalization of the McKay correspondence in terms of stringy invariants to arbitrary characteristics, including the wild case, was recently formulated by the author in the case where the given finite group acts linearly on an affine space. In cases of very special groups and representations, the conjecture has been verified and related stringy invariants have been explicitly computed. In this paper, we try to generalize the conjecture and computations to more complicated situations such as nonlinear actions on possibly singular spaces and nonpermutation representations of nonabelian groups.

Original languageEnglish
Pages (from-to)111-164
Number of pages54
JournalNagoya Mathematical Journal
Volume221
DOIs
Publication statusPublished - 2016 Mar 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Wilder Mckay correspondences'. Together they form a unique fingerprint.

  • Cite this